# SDR TSAA0427042

- Difficulty date: May 29, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- Aircraft time: 49,717 hours, 73,988 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 34,000 FT DURING CRUISE THE L/E FLAP TRANSIT LIGHT CAME ON, AUTO-PILOT KICKED OFF AND ON DESCENT THE CONFIGURATION HORN CAME ON.  RETURNED TO HNL.  ADJUST FLAP CABLE WFA & WFB TENSION IAW AMM 27-51-01 AS ADDRESSED BY BOEING SERVICE LETTER 27-040.  OPS CHECK OK, AIRCRAFT RETURNED TO SERVICE.
